# SDR EVCA20150930

- Difficulty date: September 23, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 6,432 hours, 20,433 cycles
- Engine: Allsn 250C47B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400121FM
- Part serial: A1160
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 7,224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING OIL CHANGE OF TAIL ROTOR GEARBOX, FOUND OIL REMAINING IN GEARBOX TO ONLY MEASURE APPROX 1 OZ.  FLUID LOSS APPEARED TO ORIGINATE FROM TAIL ROTOR PITCH CHANGE CONTROL ROD SEAL.
